About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 428983, 10 pages
http://dx.doi.org/10.1155/2012/428983
Research Article

On New Inequalities via Riemann-Liouville Fractional Integration

1Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey
2Department of Mathematics, Faculty of Science and Arts, Afyon Kocatepe University, Afyon, Turkey

Received 9 August 2012; Accepted 6 October 2012

Academic Editor: Ciprian A. Tudor

Copyright © 2012 Mehmet Zeki Sarikaya and Hasan Ogunmez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We extend the Montgomery identities for the Riemann-Liouville fractional integrals. We also use these Montgomery identities to establish some new integral inequalities. Finally, we develop some integral inequalities for the fractional integral using differentiable convex functions.